# SDR MWEA00905

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791917
- Condition: Misdrilled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL E11 TRAILING EDGE FASTENER HOLES ARE ELONGATED, FLOOR DOUBLE DRILLED.  FABRICATED AND INSTALLED REPAIR DOUBLER AND SKIN SECTION.
